American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A98) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] K. D. Stroyan. Infinitesimal calculus on locally convex spaces. I. Fundamentals . Trans. Amer. Math. Soc. 240 (1978) 363-383. MR 0493323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information
View Article: PDF

[3] Peter A. Loeb. A combinatorial analog of Lyapunov's theorem for infinitesimally generated atomic vector measures . Proc. Amer. Math. Soc. 39 (1973) 585-586. MR 0316674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Peter A. Loeb. A nonstandard representation of measurable spaces and $L_\infty$. Bull. Amer. Math. Soc. 77 (1971) 540-544. MR 0276748.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1